# SDR F3LA2021011400003

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8380
- Aircraft time: 7,255 hours, 3,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: UNKNOWN
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,255 hours, 3,101 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT INSPECTION THE EMERGENCY POWER SUPPLY UNIT (EPSU BATTERY) FAILED TO TEST.  CORRECTIVE ACTION: REMOVED AND REPLACED EPSU BATTERY.  OPERATIONS CHECK GOOD, REF AMM 33-51-00-710-050-B.
